Compact widths in metric trees

Tom 92 / 2011

Asuman Güven Aksoy, Kyle Edward Kinneberg Banach Center Publications 92 (2011), 15-25 MSC: Primary 54E45, 47H08; Secondary 51F99, 05C05. DOI: 10.4064/bc92-0-1

Streszczenie

The definition of $n$-width of a bounded subset $A$ in a normed linear space $X$ is based on the existence of $n$-dimensional subspaces. Although the concept of an $n$-dimensional subspace is not available for metric trees, in this paper, using the properties of convex and compact subsets, we present a notion of $n$-widths for a metric tree, called T$n$-widths. Later we discuss properties of T$n$-widths, and show that the compact width is attained. A relationship between the compact widths and T$n$-widths is also obtained.

Autorzy

  • Asuman Güven AksoyClaremont McKenna College
    Department of Mathematics
    Claremont, CA 91711, USA
    e-mail
  • Kyle Edward KinnebergUniversity of California, Los Angeles
    Department of Mathematics
    Los Angeles, CA 90095, USA
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek